# SDR SWAA2021081709063

- Difficulty date: February 19, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION RIB CRACKED / REMOVED AND REPLACED RIGHT WING DEFLECTION RIB IAW SOPM 20-50-01 FOR ACCESS REMOVED AND REINSTALL BRACKET AND PULLEYS SPOILER SYSTEM AT RIGHT WING. DEFLECTION RIB AREA IAW AMM 20-10-09-000-801 AND 20-10-09-400-801 ACCOMPLISHED SPOILER CABLES RH WING ADJUSTMENT AND OPS CK IAW AMM 27-61-00-820-801 AND 27-61-00-710-801 ADJ. & OPS CK GOOD.
